# SDR HEEA076434

- Difficulty date: October 3, 2001
- Submitted: October 22, 2001
- Operation: General aviation
- Aircraft: N4180F
- Make and model: Bell 206L-3
- Aircraft time: 12,314 hours
- System (JASC): 6220 · Main Rotor Head
- Part: Restraint
- Part number: 206011117003
- Condition: Stuck
- Location: Main Rotor Head
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STICKS IN THE DOWN POSITION. REPLACED WITH SERVICEABLE PART.
